Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 71, NWS Brownsville, TX

November 25, 2011

NWS Brownsville, TX issued this small craft advisory at Nov 25, 2011, 2:39 AM CST. It took effect at Nov 26, 2011, 3:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 25, 2011, 2:39 AM CST (08:39 UTC)
In effect from
Nov 26, 2011, 3:00 PM CST
Expired
Nov 25, 2011, 9:07 PM CST
In force
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WHUS74 KBRO 250839
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
239 AM CST FRI NOV 25 2011

...SATURDAY COLD FRONT WILL BRING NORTH GALES...

.A COLD FRONT ARRIVING ON SATURDAY WILL RESULT IN A VERY TIGHT
PRESSURE GRADIENT AND RAPIDLY DETERIORATING MARINE CONDITIONS.
NORTH WINDS WILL ARRIVE AND INCREASE MID SATURDAY AFTERNOON.
STRONG NORTH WINDS WILL INITIALLY PRODUCE A PERIOD OF SMALL CRAFT
ADVISORY CONDITIONS ON THE GULF...BUT GALE FORCE GUSTS WILL
DEVELOP BY LATE AFTERNOON...WITH A GALE WATCH NOW IN PLACE. SMALL
CRAFT ADVISORY CONDITIONS WILL ALSO DEVELOP ON THE LAGUNA MADRE.
STRONG NORTH WINDS ARE LIKELY TO LAST ALL SATURDAY NIGHT BEFORE
DECREASING.

GMZ150-155-170-175-252100-
/O.NEW.KBRO.SC.Y.0071.111126T2100Z-111127T0000Z/
/O.NEW.KBRO.GL.A.0005.111127T0000Z-111127T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
239 AM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 6 PM CST
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 6 PM CST
SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT.

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS SATURDAY AFTERNOON.
  SEAS 3 TO 5 FEET INCREASING TO 4 TO 6 FEET.

* WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS
  SATURDAY NIGHT.

* SEAS: WAVE HEIGHTS INCREASING TO 12 FEET OFF SHORE SATURDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-252100-
/O.NEW.KBRO.SI.Y.0074.111127T0000Z-111127T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
239 AM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM SATURDAY TO
6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM SATURDAY
TO 6 AM CST SUNDAY.

* WINDS: NORTH WINDS 20 TO 30 KNOTS SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
229 
WHUS74 KBRO 252149
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
349 PM CST FRI NOV 25 2011

...SATURDAY COLD FRONT WILL BRING NORTH GALES...

.A COLD FRONT ARRIVING ON SATURDAY WILL RESULT IN A VERY TIGHT
PRESSURE GRADIENT AND RAPIDLY DETERIORATING MARINE CONDITIONS.
NORTH WINDS WILL ARRIVE AND INCREASE MID SATURDAY AFTERNOON.
STRONG NORTH WINDS WILL INITIALLY PRODUCE A PERIOD OF SMALL CRAFT
ADVISORY CONDITIONS ON THE GULF...BUT GALE FORCE GUSTS WILL
DEVELOP BY LATE AFTERNOON...WITH A GALE WATCH NOW IN PLACE. SMALL
CRAFT ADVISORY CONDITIONS WILL ALSO DEVELOP ON THE LAGUNA
MADRE...BUT ARE NOT EXPECTED TO REACH GALE CRITERIA FOR THAT
REGION. STRONG NORTH WINDS ARE LIKELY TO LAST ALL SATURDAY NIGHT
BEFORE DECREASING DURING THE DAY SUNDAY.

GMZ150-155-170-175-260600-
/O.CON.KBRO.SC.Y.0071.111126T2100Z-111127T0000Z/
/O.CON.KBRO.GL.A.0005.111127T0000Z-111127T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
349 PM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 6 PM CST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT...

* WINDS AND WAVES: NORTH WINDS 25 TO 35 KNOTS WITH HIGHER GUSTS
  WILL ARRIVE ABRUPTLY SATURDAY AFTERNOON AND CONTINUE THROUGH THE
  NIGHT. SEAS WILL INCREASE ABOVE 10 FEET...REACHING A PEAK OF 11
  TO 14 FEET SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-260600-
/O.CON.KBRO.SI.Y.0074.111127T0000Z-111127T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
349 PM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM
SATURDAY TO 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 6 PM
SATURDAY TO 6 AM CST SUNDAY. 

* WINDS: NORTH WINDS 20 TO 30 KNOTS EXPECTED SATURDAY EVENING
  THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
655 
WHUS74 KBRO 260307
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
907 PM CST FRI NOV 25 2011

...SATURDAY COLD FRONT WILL BRING NORTH GALES...

.A COLD FRONT ARRIVING ON SATURDAY WILL RESULT IN RAPIDLY
DETERIORATING MARINE CONDITIONS. STRONG NORTH WINDS TO GALE FORCE
GUSTS WILL DEVELOP DURING THE AFTERNOON...WITH A GALE WARNING NOW
IN PLACE. SMALL CRAFT ADVISORY CONDITIONS WILL ALSO DEVELOP ON THE
LAGUNA MADRE...BUT ARE NOT EXPECTED TO REACH GALE CRITERIA FOR
THAT REGION. STRONG NORTH WINDS ARE LIKELY TO LAST ALL SATURDAY
NIGHT BEFORE DECREASING DURING THE DAY SUNDAY.

GMZ150-155-170-175-261200-
/O.UPG.KBRO.SC.Y.0071.111126T2100Z-111127T0000Z/
/O.NEW.KBRO.GL.W.0006.111126T2000Z-111127T1200Z/
/O.UPG.KBRO.GL.A.0005.111127T0000Z-111127T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
907 PM CST FRI NOV 25 2011

...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 6 AM CST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND WAVES: NORTH WINDS 25 TO 35 KNOTS WITH HIGHER GUSTS 
  WILL ARRIVE ABRUPTLY SATURDAY AFTERNOON AND CONTINUE THROUGH 
  THE NIGHT. SEAS WILL INCREASE ABOVE 10 FEET...REACHING A PEAK 
  OF 11 TO 14 FEET SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47
KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO
36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ130-132-135-261200-
/O.EXT.KBRO.SI.Y.0074.111126T2000Z-111127T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
907 PM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 2 PM
SATURDAY TO 6 AM CST SUNDAY...

* WINDS: NORTH WINDS 20 TO 30 KNOTS EXPECTED SATURDAY EVENING 
  THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 11:38 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Nov 24, 11:38 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1138 PM CST THU NOV 24 2011

.DISCUSSION...UPDATED FOR 06Z TAFS.

&&

.AVIATION...LIGHT FOG WILL BE POSSIBLE FOR A FEW HOURS BEFORE
DAWN...BUT NOT AS THICK AS THURSDAY MORNING DUE TO SLIGHTLY
STRONGER SOUTHEAST WINDS. SCATTERED LOW CLOUDS WILL ALSO DEVELOP
AROUND DAWN. BKN TO OVC CEILINGS ABOVE 3K FEET WILL SET UP BY
AFTERNOON ON BREEZY AND GUSTY SOUTHEAST WINDS AND GULF MOISTURE.
HIGHER LEVEL CLOUDS WILL ALSO BEGIN THICKEN ON SOUTHWEST FLOW
ALOFT.

&&

.PREV DISCUSSION... /ISSUED 524 PM CST THU NOV 24 2011/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...SKIES CLEARING FOR THE EVENING...WITH ONLY A FEW
CLOUDS POSSIBLY MOVING INLAND AFTER SUNSET ON EAST WINDS ALOFT.
SFC WINDS WILL REMAIN LIGHT GENERALLY FROM THE SOUTHEAST
OVERNIGHT. THE SIGNAL FOR FOG DOES NOT LOOK DOMINANT...SO
WIDESPREAD FOG SIMILAR TO LAST NIGHT DOES NOT LOOK FAVORABLE.
SOUTHEAST WINDS WILL INCREASE QUICKLY AFTER SUNRISE FRIDAY...
REACHING NEAR 20 KNOTS WITH GUSTS NEARING 30KTS DURING THE
AFTERNOON. SKIES SHOULD REMAIN MOSTLY SUNNY WITH GOOD MIXING.

PREV DISCUSSION... /ISSUED 130 PM CST THU NOV 24 2011/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...NO MAJOR CHANGES WERE
NEEDED TO THE FORECAST IN THE SHORT TERM. HIGH PRESSURE AT THE
SURFACE AND ALOFT OVER DEEP SOUTH TEXAS WILL SLOWLY MOVE EAST
THROUGH FRIDAY. TEMPERATURES WILL WARM AND RISE TO ABOVE NORMAL
LEVELS DUE TO AN INCREASE SOUTHEASTERLY FLOW AND LOW LEVEL MOISTURE
INCREASING. PRECIPITABLE WATER VALUES WILL BE INCREASING FROM 0.65
THIS AFTERNOON TO AROUND 1 INCH ON FRIDAY. INCREASING SURFACE
MOISTURE ALONG WITH POSSIBILITY LIGHT TO CALM WINDS AND CLEAR SKIES
OVERNIGHT COULD RESULT IN PATCHY FOG LATE TONIGHT. HOWEVER...
CONFIDENCE IS LOW AT THIS TIME WITH FOG DEVELOPMENT DUE TO THE
POSSIBILITY OF THE SURFACE WINDS REMAINING ABOVE 5 MPH TONIGHT.

LONG TERM /SATURDAY THROUGH THURSDAY/...BOTH THE GFS AND ECMWF
RUNS SHOW A STRONG COLD FRONT MOVING THROUGH DEEP SOUTH TEXAS BY
SATURDAY MORNING WITH GOOD UPPER LEVEL DYNAMICS.  MOISTURE INCREASES
ON SATURDAY WITH ABOVE 70 PERCENT PROJECTED FROM THE SURFACE ALL THE
WAY UP TO ABOVE 500 MB.  A POSSIBLE SQUALL LINE COULD DEVELOP OUT
AHEAD OF THIS COLD FRONT SATURDAY MORNING INTO EARLY SATURDAY
AFTERNOON WITH STRONG DAMAGING WINDS POSSIBLE.  SCATTERED SHOWERS OR
THUNDERSTORMS ARE POSSIBLE FOR DEEP SOUTH TEXAS ON SATURDAY.  STRONG
NORTH WINDS AND COOLER TEMPERATURES ARE POSSIBLE IN THE WAKE OF THIS
SYSTEM BY LATE SATURDAY THROUGH SUNDAY.  A WIND ADVISORY WILL BE
LIKELY IN THE WAKE OF THIS FRONT SATURDAY AFTERNOON INTO SATURDAY
EVENING.  TEMPERATURES WILL DECREASE RAPIDLY BY LATE SATURDAY AND
PLUMMET TO NEAR 50 BY SUNDAY MORNING.  A RELATIVELY DRY AND STABLE
AIR MASS WILL BE IN STORE FOR DEEP SOUTH TEXAS ON SUNDAY.  THERE WILL
BE FIRE WEATHER CONCERNS ON SUNDAY WITH GUSTY NORTH WINDS AND LOW
HUMIDITY.  WINDS WILL DECREASE SUNDAY NIGHT AND SKIES WILL BE
CLEAR ALLOWING FOR A GOOD RADIATIONAL COOLING NIGHT.  MINIMUM
TEMPERATURES SUNDAY NIGHT OVER MOST LOCATIONS OF DEEP SOUTH TEXAS
WILL BE IN THE 30S.  HIGH PRESSURE WILL MOVE EAST ON MONDAY ALLOWING
A RETURN SOUTHEAST FLOW OF AIR CAUSING WARMER TEMPERATURES
THROUGHOUT NEXT WEEK.

MARINE...TONIGHT THROUGH FRIDAY NIGHT...BUOY 42020 REPORTED
EAST-NORTHEAST WINDS AROUND 9 KNOTS GUSTING TO AROUND 11 KNOTS WITH
SEAS OF 3 FEET WITH A PERIOD OF 6 SECONDS AT 1150 CST/1750 UTC.
MODERATE WINDS AND SEAS WILL PREVAIL FOR THE ADJACENT COASTAL WATERS
OF SOUTH TEXAS TONIGHT AS SURFACE HIGH PRESSURE SHIFTS EAST. WINDS
AND SEAS WILL THEN INCREASE SLIGHTLY ON FRIDAY AS THE HIGH PRESSURE
SYSTEM BEGINS TO INTERACT WITH A LOW PRESSURE SYSTEM DEVELOPING OVER
THE TEXAS PANHANDLE.

SATURDAY THROUGH TUESDAY...A COLD FRONT WILL MOVE THROUGH THE MARINE
AREA BY SATURDAY AFTERNOON CAUSING STRONG NORTH WINDS AND HIGH SEAS
SATURDAY AFTERNOON AND SATURDAY NIGHT.  SCATTERED SHOWERS OR
THUNDERSTORMS ARE POSSIBLE OVER THE MARINE AREA ON SATURDAY.  SMALL
CRAFT ADVISORIES ARE LIKELY SATURDAY AFTERNOON AND SATURDAY NIGHT
WITH GUSTS TO GALE POSSIBLE.  WINDS WILL CONTINUE TO BE STRONG AND
SEAS HIGH ON SUNDAY WITH THE WINDS AND SEAS DECREASING RAPIDLY BY
SUNDAY NIGHT.  SMALL CRAFT ADVISORIES ARE STILL POSSIBLE ON SUNDAY.
A RELATIVELY DRY AND STABLE AIR MASS WILL BE THE RULE FOR MOST OF
NEXT WEEK.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

54/66
Hazardous weather outlook, Nov 24, 9:00 AM CST, 17 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
900 AM CST THU NOV 24 2011

TXZ248>257-251200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
900 AM CST THU NOV 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG SCATTERED THUNDERSTORMS...PRODUCING DANGEROUS CLOUD TO
GROUND LIGHTNING AND WIND GUSTS IN EXCESS OF 50 MPH...ARE FORECAST
EARLY SATURDAY AFTERNOON OVER THE WESTERN PORTION OF DEEP SOUTH
TEXAS...AND LATE SATURDAY NIGHT TO EARLY SUNDAY MORNING OVER THE
COASTAL AREAS AND ADJACENT COASTAL WATERS...IN ASSOCIATION WITH
THE PASSAGE OF A COLD FRONT.

ERRATIC WILDFIRE BEHAVIOR IS ANTICIPATED ON SATURDAY DUE TO THE
PASSAGE OF THE FRONT...WITH AN ELEVATED RISK OF WILDFIRE BEHAVIOR
ON SUNDAY.

AN ELEVATED RISK OF RIP CURRENTS WILL OCCUR AT THE LOCAL BEACHES
FRIDAY AND THROUGH THE WEEKEND DUE TO STRONGER WINDS AND HIGHER
SEAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-251200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
900 AM CST THU NOV 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A GALE WARNING IS LIKELY ALONG THE LOWER TEXAS COAST LATE SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON DUE TO THE PASSAGE OF A STRONG
COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE AHEAD OF
THE COLD FRONT SATURDAY MORNING THROUGH EARLY SATURDAY AFTERNOON...
AND AFTER THE COLD FRONT FROM SUNDAY NIGHT THROUGH MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 2:39 AM CSTGale WatchBRO18 hr
Nov 25, 2:39 AM CSTSmall Craft Advisory for WindsBRO42 hr
Nov 25, 4:01 PM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more6 hr
Nov 25, 4:01 PM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more22 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.